MathSciNet Relay Station
MathSciNet bibliographic data
MR979367 (90a:57047) 57R55 (14J15 32C10 32G13 32J15)
Kotschick, Dieter On manifolds homeomorphic to ${\bf C}{\rm P}\sp 2\# 8\overline{{\bf C}{\rm P}}{}\sp 2$. Invent. Math. 95 (1989), no. 3, 591–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement